# SDR ASAA2021050234719

- Difficulty date: May 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 30,921 hours, 9,895 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH009137
- Condition: Leaking
- Location: Nr 1 Generator
- Part time: 30,921 hours, 9,895 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OIL LEAKING FROM IDG PAD DRAIN. GROUNDED - YES. FOUND LEAK TO BE IN EXCESS OF 60 DROPS PER MINUTE DURING IDLE ENGINE RUN. PERFORMED IDG OIL SYSTEM STATIC LEAK CHECK NO DEFECTS NOTED, HELD 25 PSI FOR 5 MINUTES WITH NO LEAKING. LEAK DETERMINED TO BE FROM THE AGB PAD SEAL. REF B737-900 AMM 24-11-00-700-801 AND B737-900 FIM 71-05 TASK 810. REMOVED AND REPLACED IDG PER AMM 24-11-11-000-801 & 24-11-11-11-400-801, ALSO REPLACED IDG SEAL OL PER AMM 72-60-00-000-802-F00 & AMM 72-60-00-400-802-F00, PERFORMED LEAK CK AT 70% N1 AND PERFORMED OPS TEST NO LEAKS NOTED AND ALL OPS TESTS PASSED.
